MathSciNet Relay Station
MathSciNet bibliographic data
MR814921 47E05 (34B05 47A50)
Kouba, D. A.; Locker, John Regularization for $n$th-order linear boundary value problems using $m$th-order differential operators. Trans. Amer. Math. Soc. 293 (1986), no. 1, 229–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement